# SDR QXEA2018060100208

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 23,714 hours, 25,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210200103
- Condition: Damaged
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM INSIDE AND OUT.  OUTSIDE HANDLE MISSALIGNED WITH THE DOOR HANDLE OPENING.  REMOVED FROM SERVICE. REMOVED AND REPLACED RUBBER HANDLE STOP IAW AMM 52-11-00-820-003. DOOR OPS CHECKED GOOD IAW AMM 52-11-00-710-802. RETURNED TO SERVICE.
